# SDR GTIA2023040637100

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 19,878 hours, 8,950 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: D5347513220000
- Condition: Cracked
- Location: Fr 49 Str 27r
- Part time: 19,878 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CRACKED WEB FAIRING SUPPORT AT FUSELAGE STATION FR.. 49 AND STR. 27R
RAF-01 3069143-02 GENERATED-PERFORMED PERMANENT REPAIR ON SUPPORT WEB BELLY FAIRING AT LEVEL FR 49 RH SIDE LOWER FUSELAGE IAW A320 SRM 53-45-12-300-010 THIS REPAIR IS CATEGORY A"
